Candestartan ~ too low blood pressure ~ going dizzy ~ feeling lifeless ~ upset stomach slight runny nose (just now and again) short of breath? but the latter may not be a cause.
Low Blood Pressure: Candestartan ~ too... - Cholesterol Support
What is your average and how do you feel when it is high or low. Mine drops with walking or what now passes for exercise.
Have you ever asked to be referred to a Hypertension referral centre? NICE say that you should be if your BP is constantly above 168.
Hi Rochen felt the same as you when mine was high and would not take tablets (wish I had now a little late)
Arteries closed up leading to heart attack so look to your food intake, take plenty of walks ~ Rosavastatin is better than most.
Failing the go to the health shop for drugs that may help, also beetroot juice is very good.
I learnt all this a little late. Just had to have ICD fitted as the heart attack damaged my heart pretty badly, so take care of yourself it is very important.
Consider myself very fortunate to have come through it all but had excellent specialist.
Used to have high blood pressure but had heart attack, stents fitted and just had ICD fitted which is the reason for low blood pressure it is getting the right balance of tablets.
Low blood pressure gives me dizzyness and I do not feel well with it, feel much better when level is 120-130.
Walking is good for lowering and keeping you fit